# SDR 2010FA0000778

- Difficulty date: August 3, 2010
- Submitted: August 4, 2010
- Operation: General aviation
- Aircraft: N39
- Make and model: Cvac 580
- Aircraft serial: 480
- Aircraft time: 21,771 hours, 14,984 cycles
- Engine: Allsn 501D13D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW NOTICED ELECTRICAL SMELL, RETURNED TO BASE.  MX INSPECTED CTR CONSOLE AREA. COULD NOT DUPLICATE MALFUNCTION. PERFORMED OPS CHECK OF AFCS, FMS, WX RADAR, RTU, EFIS AND NAV SYSTEMS. NO DEFECTS NOTED. NO SMOKE OR BURNING SMELL NOTED. OPS CK GOOD IAW CV580.2-1, CHAP 22,23 & 24.
